# SDR 2000UALA00234

- Difficulty date: May 5, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7272U
- Make and model: Boeing 727222
- Aircraft serial: 21419
- Aircraft time: 63,211 hours, 36,152 cycles
- Engine: Pwa JT8D15
- System (JASC): 2710 · Aileron Control System
- Part: Compensator
- Part number: 1U10652
- Condition: Leaking
- Location: Aileron Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

HYDRAULIC SYSTEM A FAILURE ON TAXI OUT PRIOR TO TAKEOFF.  *S/D*  FOUND ''A'' SYSTEM AILERON FLIGHT CONTROL MODULE COMPENSATOR CARTRIDGE LEAKING.  REPLACED COMPENSATOR PER MAINTENANCE MANUAL.  SERVICED HYDRAULIC SYSTEM.  PRESSURIZED ''A'' SYSTEM, NO LEAKS NOTED.  OPS CHECK OK.
